Search published articles


Showing 1 results for Integral Equation.

Shehu Shagari Mohammed, Naimat Ullah,
Volume 1, Issue 2 (12-2020)
Abstract

In this article,  two new fixed point results in the framework of complex-valued rectangular extended $b$-metric space are established. Our results include as special cases, some well-known results in the comparable literature.  We provide nontrivial examples and an existence theorem of  a Fredholm type integral equation to support our assertions and to indicate a usability of the results presented herein.

Page 1 from 1